Entropy and over-rotation numbers for interval maps
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 236-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_216_a13,
author = {A. Blokh and M. Misiurewicz},
title = {Entropy and over-rotation numbers for interval maps},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {236--242},
year = {1997},
volume = {216},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1997_216_a13/}
}
A. Blokh; M. Misiurewicz. Entropy and over-rotation numbers for interval maps. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 236-242. http://geodesic.mathdoc.fr/item/TM_1997_216_a13/